# SDR HNAA0700074

- Difficulty date: April 29, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 56,232 hours, 64,212 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 82920010263
- Part serial: NA
- Condition: Burst
- Location: Nr 2
- Part time: 56,232 hours, 64,212 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION, LOSS OF NR 2 HYD FLUID IN FLIGHT WITH NR 2 ISO VALVE CAUTION LIGHT AND F/A REPORTING FLUID ENTERING CABIN AREA NEAR ROW 5 & 6 DF THRU PSU'S.  FOUND UP HYD LINE BURST IN CABIN, CAPPED BOTH PRESSURE AND RETURN LINES, LEAK CHECK GOOD.  AIRCRAFT FERRIED TO SBY FOR INSPECTION, CLEANING AND LINE REPLACEMENT.
